JMI cover

Journal of Mathematical Inequalities

Volume: 5

Year: 2011


Issue: 4 (December, 2011)
Article number / DOI Authors / Title Pages Abstract Article
05-40 A. Guezane-Lakoud, F. Aissaoui: New Čebyšev type inequalities for double integrals 453–462 View View
05-41 Włodzimierz Fechner: Four inequalities of Volkmann type 463–472 View View
05-42 Slim Omri: Uncertainty principle in terms of entropy for the spherical mean operator 473–490 View View
05-43 Vagif S. Guliyev, Javanshir J. Hasanov, Yusuf Zeren: Necessary and sufficient conditions for the boundedness of the Riesz potential in modified Morrey spaces 491–506 View View
05-44 Flavia Corina Mitroi: Estimating the normalized Jensen functional 507–521 View View
05-45 Weihong Sheng, Wei Nian Li: Some nonlinear integral inequalities and their discrete analogues 523–531 View View
05-46 Ratan Kumar Dutta: Further growth of iterated entire functions-I 533–550 View View
05-47 Hongliang Zuo, Guanghua Shi, Masatoshi Fujii: Refined Young inequality with Kantorovich constant 551–556 View View
05-48 Živorad Tomovski, Delčo Leškovski, Tibor K. Pogány: Upper bounds on multiple generalized Mathieu series 557–563 View View
05-49 I. Perić: Frequency variant of Euler type identities and the problem of sign-constancy of the kernel in associated quadrature formulas 565–579 View View
05-50 Ratan Kumar Dutta: On p-th order of a function of several complex variables analytic in the unit polydisc 581–594 View View
05-51 Shigeru Furuichi, Nicuşor Minculete: Alternative reverse inequalities for Young's inequality 595–600 View View
05-52 Edward Neuman: Inequalities for the Schwab-Borchardt mean and their applications 601–609 View View
05-53 Cristinel Mortici: On Gospers formula for the Gamma function 611–614 View View